# SDR GTIA9901198

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 2/4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 257 - OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 2 AND 4.  REMOVED AND REPLACED BATTERY PACK AT B5-24 IAW MM 33-53-0, OPS CHECK GOOD.  (M)
